# SDR FDEA202204221021

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorboard
- Part number: AEA017932
- Part serial: UNKNOWN
- Condition: Gouged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO FLOORBOARD PANEL #263FF AEA0179-32 HAS DAMAGED INSERTS FOUND MORE DAMAGE AFTER CLEANING AND INSPECTING. FABRICATED  NEW PANEL REF   FEDEX DRAWING SRZ-25-005   MAJOR REPAIR
